# SDR ASOA200900545

- Difficulty date: May 12, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 15,616 hours, 12,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625 S14l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 621-625 OBLIQUE ANGLE IS CRACKED APPROX 1½ INCHES L AT STRINGER 14L.  REMOVED CRACKED LH OBLIQUE ANGLE AT F.S. 621-625 STR 14L. INSTALLED NEW OBLIQUE ANGLE IAW SRM 51-42-06
